Authors:M. Ayub Ali ,R. M. HafiZur Rahaman,A. S. A. Noor ,Jahanara Begum,
Keywords:distributive lattices ,annihilator, prime Separation Theorem,
AbstractIn this paper, we have included several characterizations of n-distributive lattices. Also we have generalized the prime Separation Theorem for an n-annihilator nJI⊥= (where J is a non-empty finite subset of L) and characterized the n-distributive lattices.
I.Balasubramani P. and Venkatanarasimhan P. V., Characterizations of the 0- Distributive Lattices, Indian J. pure appl. Math. 32(3) 315-324, (2001).
II.Latif M . A. and Noor A. S. A., A generalization of Stone’s representation theorem . The Rajshahi University studies. (part B) 31(2003) 83-87.
III.Noor A. S. A. and Latif M. A., Finitely generated n-ideals of a lattice, SEA Bull .Math. 22(1998)72-79.
IV.Noor A. S. A. and Hafizur Rahman M., On largest congruence containing a convex sublattice as a class, The Rajshahi University studies. (part B) 26(1998)89-93.
V.Ayub Ali M., Noor A. S. A. and Podder S. R. n-distributive lattices, Submitted, Journal of Physical Sciences, Bidyasagar University, West Bengal, India.
VI. Powar Y.S.and Thakare N. K., 0-Distributive semilattices, Canad. Math. Bull. Vol.21(4) (1978), 469-475. 7) Varlet J. C., A generalization of the notion of pseudo-complementedness, Bull. Soc. Sci. Liege, 37(1968), 149-158.M. Ayub Ali, R. M. HafiZur Rahaman, A. S. A. Noor , Jahanara Begum View Download